# SDR FDEA201802250810

- Difficulty date: February 25, 2018
- Submitted: May 1, 2018
- Operation: Air carrier
- Aircraft: N303FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46802
- Aircraft time: 93,892 hours, 30,673 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AFA005415
- Condition: Corroded
- Location: Bs 1781
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO BAY FRAME FLANGE HAS CORROSION AT BS 1781, BETWEEN LONGERONS 50L AND 50R.   INSTALLED A CHANNEL SPLICE AND FILLER IAW SRM 53-30-00, VOL 1, PAGE 15, FIG 5.   MAJOR REPAIR.
